# SDR MASA2011090863644

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,219 hours, 34,491 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELEVATOR FLUTTER INFLT.  RIGGED FLT SPOILERS.
